The Michigan Mathematical Journal

Tangents to curves and a dyadic parameterization.

J. M. Anderson and F. David Lesley

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 41, Issue 2 (1994), 269-284.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004994

Digital Object Identifier
doi:10.1307/mmj/1029004994

Mathematical Reviews number (MathSciNet)
MR1278433

Zentralblatt MATH identifier
0815.30010

Subjects
Primary: 30C85: Capacity and harmonic measure in the complex plane [See also 31A15]

Citation

Anderson, J. M.; Lesley, F. David. Tangents to curves and a dyadic parameterization. Michigan Math. J. 41 (1994), no. 2, 269--284. doi:10.1307/mmj/1029004994. https://projecteuclid.org/euclid.mmj/1029004994


Export citation